# SDR GQRR431E

- Difficulty date: August 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Advantage Aviation Technologies II , LLC., repair station GQRR443L
- Aircraft: N12TX
- Make and model: Amd FALCON10
- Aircraft serial: 90
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Breaker
- Condition: Tripped
- Location: Nr 1 Fuel Xfer
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 1 FUEL TRANSFER CIRCUIT BREAKER 'POPPED' IN-FLIGHT, CAUSE UNKNOWN.  THIS CIRCUIT BREAKER CONTROLS THE FUEL SOLENOID FROM THE LEFT WING AS WELL AS THE TIMER THAT CONTROLS THE SOLENOID.  UNREGULATED FUEL OVERFILLED BOTH FEEDER TANKS THEN WAS PIPED, UNDER PRESSURE (FROM THE PRESSURIZATION IN THE WINGS), UP THROUGH THE FEEDER TANK VENT TO THE VERTICAL STABILIZER JUST BELOW THE STAB JACK.  HERE, FUEL WASHED OVERBOARD, SOME OF WHICH DRAINED DOWN INTO THE TAIL CONE AREA WHERE IT PRESENTED A FIRE HAZARD.  SB F10-259 ADDRESSES THIS PROBLEM, BUT IS NOT AN AD.  THE SYSTEM DOES NOT EASILY ALLOW DETECTION BY THE CREW.  SB F10-259 WAS NOT FULLY ACCOMPLISHED.  (X)
